# SDR UPS00233471

- Difficulty date: August 1, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW PREFLIGHT - CAPTS SLIDING WINDOW STICKING.  RIGGED WINDOW AND OPS NORMAL.
